iCliniq logo

Ask a Doctor Online Now

HomeAnswersDermatologyacneWhat causes sudden clusters of pimples?

I suddenly developed three pimples on my temple. What can I do?

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

iCliniq medical review team

Published At June 28, 2017
Reviewed AtJanuary 23, 2024

Patient's Query

Hello doctor,

I woke up today with three pimples on my left temples. It is not hurting, but just scary to look at. I am due for my periods. Can it be because of that? I do get pimples, but never in bundles. Seeing three of them popping up all at once, is freaking me out.

Hello,

Welcome to icliniq.com.

It could be a premenstrual flare of acne. I suggest you wash your face twice daily. Use Saslic DS (Salicylic acid topical) face wash in the morning, and Acnedap plus (Dapsone) gel at night.

Hope it helps. If you have any other question, please do not hesitate to contact us.

Patient's Query

Hello doctor,

Thanks for your reply. Also, I am so skeptical and scared of acquiring herpes that, last year I had taken two tests from different labs and both came negative. Even then, I do not kiss anyone, not even my husband. I do not drink from anyone's glass. I do not use the glasses at restaurants or their straws. Am I worrying too much?I also need some clarifications regarding my dry lips. I have attached a few pictures of my lips. Could you please let me know if it is fine. Sometimes, it is flaky and dry. Please suggest some lip balm I can use on a regular basis. I have sensitive and oily skin.Also, please suggest some mild toothpaste as brushing causes the lips to become red. In the case of over-drying of lips, I sometimes apply Hydrocortisone acetate cream on my lips and wash it off after an hour. It seems to give me good results, but is it safe?

Hello,

Welcome back to icliniq.com.

Herpes is a fomite-borne and incurable disease, but I personally think that it is unnecessary to be paranoid about it. Use Sebamed lip balm for your dry lips. You can go for Pronamel toothpaste, which is mild. Please do not use Hydrocortisone as prolonged use of steroids can have a detrimental effect on your lips, just use lip balm more frequently.

Hope it helps. If you have any other question, please feel free to ask. Regards

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Atishay Bukharia
Dr. Atishay Bukharia

Dermatology

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Read answers about:

dapsoneacne

Ask your health query to a doctor online

Dermatology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy